Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online
Loading Online Doctors....
  »   Tanning bed   »  
Showing results for :

Tanning bed restrictions while taking synthroid

Premium Questions
 

Are there any medications that prohibit the use of a tanning bed?

Are there any medications that prohibit the use of a tanning bed? ...
 

Having abdominal pain and gastritis. Can a tanning bed damage organs?

i have been having abdominal pain and discharge and gas after laying in a tanning bed . is it possible that it is reaching my XXXXXXX organs? can a tanning bed damage your organs? ...
 

Do tanning beds give you skin cancer due to UV radiation?

Do tanning beds ACTUALLY give you skin cancer? I read that its more XXXXXXX to XXXXXXX outside than inside because the UV rays are controlled in a tanning bed. Also, I've gone tanning once and it really ...
 

White patches appeared on forehead on using a tanning bed. Diagnosed fibromyalgia. What is it ?

Hi there I have fibromyalgia diagnosed a year now. Just before any symptoms of fibromyalgia I went in a tanning bed one time only and these white patches appeareNDennis my forehead and have never gone away .. I ...
 

Small purple mole appeared overnight on breast. No sunbath. Previously used tanning bed.

A small purplish type mole just appeared (literally) overnight on my right breast. I am 62 years old. Don't really sunbath and used a tanning bed a couple of times eight years ago. ...
Public Forum Discussions
 

Tanning Bed while on Synthyroid

Can I use a tanning bed while taking 100mcg of synthyroid ? (I am 16). ...
 

Reason for pin pricks and twitching in legs while going to tanning bed? Had knee replacements, taking accuretic, sythroid and potassium supplement

i have been to the tanning bed twice and i am experiencing pin pricks in my leg. I have also ... for about 1/2 hour. I do not have a fair complection and generally tan easily. I do not over do tanning ...
 

Is tanning bed harmful while having pink eye ?

can a person go to tanning bed while having pink eye? ...
 

Is tanning bed safe?

hello, i just recently started going to a tanning bed! and im achually Terrified! but i started going all my friends do and i really love my tan. i got burned and i figured if was normal, but the more ...
 

Large, raised bumps on the sacrum due to overexposure to tanning bed. See the doctor?

Hi, I was in a tanning bed for the first time in years and was overexposed. After about 3 days I ... any better. Should I see a Dr., how long will it take to heal? ...
 

Is it safe to use tanning bed in stent ?

i have stents is it save to use tanning bed ...
 

Mild vitiligo on forehead, Tanning bed advisable?

tO use the tanning bed for quite some time now is it possible you could help me and give me advice on going to the tanning bed ...
 

Taking Minocycline for acne, wanted to go for Tanning bed. Can I stop taking this medicine for few days?

Hi! So I am going on a trip to mexico in 3 weeks and my parents are wanting me to go in a tanning bed to make sure I dont get burned even know I do not get burned easily, since its my first time out ...
 

Have dizziness and nausea after using tanning bed. Taking Lisinipril BP. On HCG diet. Cause?

i am just starting tanning in tanning bed , when i get up i felt really dizzy, and ready to pass ... to loose weight, injections , what could be getting me so sick, i have tanned my whole life ...
 

I want to use a tanning bed and i am on HCG diet

Im in my 3rd week on hcg diet drops and have lost 18.9 lbs in 17 days, I want to use a tanning bed, with little lotion , is that ok? ...
Mobile Questions and Answers
 
Can I go to a tanning bed while taking synthroid and metformin ?
Metformin can cause photo-sensitivity in up to 10 % patients. As tanning beds use ultraviolet rays, I will not recommend to go for it.
 
Had to get pacemaker.....is it still ok to go to tanning bed?
Tanning beds are considered safe when a pacemaker is in place.
 
I was in tanning bed yesterday and stayed to long. Face is burnt and looks swollen.. What to do??
after sun treatment is all that you can do. it will improve with time. I would encourage you not to let this happen to often as you risk if skin cancer will increase.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions